# SDR ASAA11510635

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 10,425 hours, 3,181 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES INOP AND WILL NOT REMAIN ENGAGED IN ANY PHASE OF FLIGHT.  COULD NOT DUPLICATE.  A/T LOGGED ON RELATED DEFECT FLT LEG ASM2 NR 22 31688 FAULT.  ACCOMP CURRENT STATUS CK & PRECAUTIONARY PERFORMED SERVO MOTOR TEST NUMEROUS TIMES, ALL CHECK NML REF FIM:22 32/819 & MM:22 31 00.
